2019
Том 71
№ 11

All Issues

Bhardwaj V. K.

Articles: 1
Brief Communications (English)

On the β-Dual of Banach-Space-Valued Difference Sequence Spaces

Bhardwaj V. K., Gupta S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 8. - pp. 1145–1151

The main object of the paper is to introduce Banach-space-valued difference sequence spaces (X, Δ), c(X, Δ); and c0(X, Δ) as a generalization of the well-known difference sequence spaces of Kizmaz. We obtain a set of sufficient conditions for (A k ) ∈ E β (X, Δ); where E ∈ { , c, c 0} and (A k ) is a sequence of linear operators from a Banach space X into another Banach space Y: Necessary conditions for (A k ) ∈ E β (X, Δ) are also investigated.